Proceedings of the Japan Academy

Complex powers of non-elliptic operators

Michihiro Nagase and Kenzo Shinkai

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 46Number 7, Supplement (1970), 779-783.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195526592

Digital Object Identifier
doi:10.3792/pja/1195526592

Mathematical Reviews number (MathSciNet)
MR0291897

Zentralblatt MATH identifier
0224.47026

Subjects
Primary: 47G05
Secondary: 35S99: None of the above, but in this section

Citation

Nagase, Michihiro; Shinkai, Kenzo. Complex powers of non-elliptic operators. Proc. Japan Acad. 46 (1970), 779--783. doi:10.3792/pja/1195526592. https://projecteuclid.org/euclid.pja/1195526592


Export citation

References

  • [1] T. Burak: Fractional powers of elliptic differential operators. Ann. Scoula Norm. Sup. Pisa, 22, 113-132 (1968).
  • [2] L. Hormander: Pseudo-differential operators and hypoelliptic equations. Proc. Symposium on Singular Integrals. Arner* Math. Soc, 10, 138-183 (1967).
  • [3] H. Kumano-go: Pseudo-differential operators and the uniqueness of the Cauchy problem. Comm. Pure Appl. Math., 22, 73-129 (1969).
  • [4] R. T. Seely: Complex powers of an elliptic operator. Proc. Symposium on Singular Integrals. Amer. Math. Soc, 10, 288-307 (1967).
  • [5] K. Hayakawa and H. Kumano-go: Complex powers of a system of pseudo-differential operators (to appear).